PRODUCT | Queen Pharm

Cetafen

Product Description:

Cetafen works as a very effective analgesic and anti-pyretic as it combines the anti-inflammatory action of both Paracetamol and Ibuprofen.

 

Composition:

Each tablet contains :

Ibuprofen : 200 mg

Paracetamol: 325 mg

 

Indications:

√ Headache and migraine

√ Dysmenorrhea

√ Dental Pain

√ Ostitis and Osteoarthritis

√ Rheumatoid Arthritis

√ Low Back Pain

√ Sprains and Strains

√ Post-operative pain

√ Common cold pain

√ Fever

 

Recommended Dosage:

Adults (12 years and over): 1 tablet up to 3 times daily.

 

Pack:

Box 3 strips – 10 tablets/strip

 

سيتافين

ما هو سيتافين؟

سيتافين هو مسكن سريع و فعال، مضاد للالتهاب وخافض للحرارة. سيتافين "Cetafen"  أقراص يتميز بمفعول مزدوج لتسكين الصداع والالام المتعددة.

الجرعة الموصي بها:

البالغين: قرص واحد حتى ثلاث مرات في اليوم.

Copyright@Queen Pharm 2021
Powered By: Idea World Web